Some remarks on modular regular types

Journal of Symbolic Logic 56 (3):1003-1011 (1991)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Other Versions

original Pillay, Anand (1991) "Some Remarks on Modular Regular Types". Journal of Symbolic Logic 56(3):1003-1011

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 96,349

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Meager forking.Ludomir Newelski - 1994 - Annals of Pure and Applied Logic 70 (2):141-175.

Analytics

Added to PP
2009-01-28

Downloads
22 (#829,922)

6 months
16 (#282,702)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references